# SDR CA960320510

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: RCF6708
- Condition: Contaminated
- Location: Oxy Press
- Component: Eros
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)OIL CONTAMINATION FOUND IN OXYGEN PRESSURE REGULATOR IN LOWER CHAMBER OF UNIT HOUSING.
